Puriya Natural Chest and Nasal Decongestant. Effective Sore Throat, Cough, Migraine, Headache, Allergy, Asthma, Mucus Relief. Safer Than Cough Syrup or Drop Suppressant. Perfect for Cold and Flu

Puriya Natural Chest and Nasal Decongestant. Effective Sore

Advanced Natural Congestion Relief Formula with Potent and Pure Ingredients that Delivers Proven Results.Is Puriya Breathe-Ease Balm for Me?Puriya’s Breathe-Ease Balm is formulated to deeply penetrates respiratory systems, clears airways, thins mucus and reduces sinus pressure. If you are experiencing chest and nasal congestion, sore throat, dry cough or stuffy nose caused by upper respiratory and sinus infections you must try this product for instant relief. How is Puriya’s Breathe-Ease Balm Different?Puriya’s Breathe-Ease Balm’s outstanding effectiveness is achieved through a formula that has taken years to fine tune.  The results are quick and consistent without any of the side effects commonly experienced when using OTC (over the counter) products or prescribed drugs. Why Choose Puriya Breathe-Ease Balm?Puriya’s Breathe-Ease Balm is formulated with pure natural essential oils that have proven potent anti fungal and antimicrobial properties to help combat health conditions naturally.  Not all ingredients are created equally.  We source globally to bring you the purest ingredients which in turn deliver maximum results.  What Puriya Breathe East-Balm is Not?This product contains no Paraben, preservatives, petroleum, alcohol or artificial fragrances.  Puriya Brea...

  • Brand: Puriya
  • ASIN: B017C00RQC
  • UPC: 661291840500

Robitussin Adult Long-Acting CoughGels (20 Count), 8-Hour Non-Drowsy Cough Suppressant, Liqui-Gels Capsules

Robitussin Adult Long-Acting CoughGels (20 Count), 8-Hour Non-Drowsy

Robitussin knows it’s never just a cough — when you’re coughing, you may be sick. Robitussin Long-Acting CoughGels provide up to eight hours of cough relief in a single, non-drowsy dose. Robitussin cough gels are formulated with a tough cough suppressant that helps reduce the urge to cough. The liquid-filled capsules are great for people who prefer taking a pill and are convenient for relief at home or on the go. Robitussin Long-Acting CoughGels are formulated for adults and children ages 12 and over – review all labeled directions and warnings prior to use.

  • Brand: Robitussin
  • ASIN: B005E74U3W
  • UPC: 784922372109

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 3)

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets

Cough Suppressant, Antihistamine. Relieves: Cough; Runny nose; Sneezing. Decongestant-free. Cold relief for people with high blood pressure. Made in Canada.

  • Brand: Coricidin Hbp
  • ASIN: B001EPQ5CW
  • UPC: 300853601011

Hyland's 4 Kids Cold 'n Cough-Grape Flavored Relief Liquid, Natural Relief of Common Cold, 4 Ounces

Hyland's 4 Kids Cold 'n Cough-Grape Flavored Relief

Hyland's 4 Kids Cold 'n Cough-Grape Flavored Relief Liquid, Natural Relief of Common Cold, 4 Ounces Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough.NATURAL REMEDIES SINCE 1903 Hyland’s has been producing homeopathic medicines since 1903. Made with natural ingredients and made in the United States. Hyland’s products contain no artificial flavors, dyes or parabens. This product works to stimulate the body’s own natural healing process. FDA COMPLIANT MANUFACURINGAlways read and follow the label directions when using Hyland's products. The uses for our products are based on traditional homeopathic practice. Hyland’s products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States. Hyland’s operates in full compliance with the FDA standards for manufacturing, safety and labeling. Hyland's products have not been reviewed by the Food and Drug Administration. All ingredients are tested upon receipt to ensure potency and safety. Hyland’s Facilities use the most up-to-date equipment and environment to guarantee purity and quality. SAFE AND RELIABLEHomeopathy is a safe effective system of medicine with fundamental principles for selection,...

  • Brand: Hyland's Homeopathic
  • ASIN: B018S68VYE
  • UPC: 354973324312

Natural, Organic, Safe, Effective Herbal Patches Cough, Congestion 1-7 Year olds USDA Organic Ingredients, Apply onto Chest.12 Patches=$2.08/ea.

Natural, Organic, Safe, Effective Herbal Patches Cough, Congestion

Dr. Loo's Harmony Patches are natural, safe, effective, reliable, easy-to-apply 'like a sticker' over-the-counter remedies herbal remedies for common respiratory symptoms. The Harmony Patches are made in USA, using USDA organic ingredients, primarily ginger, chamomile, and fennel in proprietary formulae. The adhesive is water-based, contains no silicone, latex, acrylic or rubber, very gentle for all age groups, including babies, young children, and adults with sensitive skin. The Harmony Patches are easily applied 'like a sticker' directly onto the abdomen for digestive symptoms. The active ingredients in the Patches are released gradually across the skin via a diffusion process, providing faster and longer (up to 24 hours per Patch) of continuous relief of symptoms. No choking, gagging, spitting up as with oral remedies, which often contain additives such as citric acid, bicarbonate, alcohol, or sugar. No messy oil preparations that rub off on clothing and diapers. The Harmony Patches are invented by Dr. May Loo, a well-known MD physician and an Alternative Medicine Expert. The Harmony Patches are not to be used for diagnosis, treatment or prevention of specific gastrointestinal conditions. Consult a healthcare professional if you experience any significant, complicated, lingeri...

  • Color: Clear Envelopes
  • Brand: Dr. Loo's NATURAL REMEDIES
  • ASIN: B07DXSZ1DM
  • UPC: 864863000368

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6)

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets

  • ASIN: B00J2CCXQG

Alka-seltzer Plus Maximum Strength Cold & Flu Power Max Gels Night, 24 Count

Alka-seltzer Plus Maximum Strength Cold & Flu Power

When you need nighttime relief from your cold and flu symptoms - so you can tackle the next day - turn to Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu PowerMax Gels for concentrated power in a 25% smaller pill. In one convenient package you get nighttime cold & flu symptom relief from: Runny Nose, Nasal Congestion, Cough, Headache & Body Ache, Sore Throat, and Fever. Than Alka-Seltzer Plus Cold & Flu Liquid Gels

  • Brand: ALKA-SELTZER PLUS
  • ASIN: B07HG45X2D
  • UPC: 016500576822

Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief, 48 LiquiCaps (32 DayQuil & 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night

Vicks DayQuil and NyQuil Severe Cough, Cold &

Get Maximum Strength cold & flu relief with DayQuil/NyQuil SEVERE LiquiCaps. The SEVERE convenience pack delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B07DQ1KLNH
  • UPC: 323900039568

Nature's Way Umcka Cough Max Relief Syrup, 4 Ounce

Nature's Way Umcka Cough Max Relief Syrup, 4

CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations

  • Brand: Nature's Way
  • ASIN: B009NTEYLK
  • UPC: 033674158647

Cold, Cough, and Flu Maximum Strength – Mucinex Fast-Max Day/Night – 30 caplets – Fast relief for congestion, fever, aches, and sore throat

Cold, Cough, and Flu Maximum Strength – Mucinex

Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus.

  • Color: Sss
  • Brand: Mucinex
  • ASIN: B00EFRVDQ4
  • UPC: 363824551302

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 8)

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets,

For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 8 Retail Package

  • Brand: Coricidin Hbp
  • ASIN: B01IAILDTA
  • UPC: 041100811387

DayQuil and NyQuil Severe with Vicks VapoCOOL Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo - Relieves Sore Throat, Fever, and Congestion, Day or Night

DayQuil and NyQuil Severe with Vicks VapoCOOL Cough,

Vaporize your cold, day or night, with NyQuil and DayQuil SEVERE with Vicks VapoCOOL cough, cold & flu, multi-symptom liquids. Get Maximum Strength Nighttime Cold & Flu relief of NyQuil SEVERE with a soothing rush of Vicks Vapors helping to put your cold to bed. Plus, get Maximum Strength, Non-Drowsy Daytime Cold & Flu relief that ripples through your senses to help relieve minor aches & pains, fever, nasal congestion & sinus pressure, sneezing, and runny nose. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B07DQ1H5NT
  • UPC: 323900025523

Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*

Cough & Cold HBP Antihistamine Cough & Cold

  • ASIN: B00QKSQ6AO

Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Medicine (8 fl. oz. Bottle)

Robitussin Severe CF Maximum Strength Cough, Cold, &

Robitussin knows it’s never just a cough — when you’re coughing, you may be sick. Robitussin Adult Maximum Strength Severe Multi-Symptom Cough, Cold + Flu CF Max medicine provides powerful relief from cough, sore throat, body aches, fever, and nasal and chest congestion. Nothing lasts longer and treats more symptoms for your cough, cold or flu than Robitussin Maximum Strength among leading over-the-counter, non-drowsy, multi-symptom products. Robitussin multi-symptom medicine for adults combines a pain reliever and fever reducer with a cough suppressant, expectorant and a nasal decongestant to quickly tackle your worst symptoms. Get back to your day with the non-drowsy formula of Robitussin Maximum Strength Severe Multi-Symptom, flavored with raspberry mint. Robitussin Maximum Strength Severe Multi-Symptom Cough, Cold + Flu is formulated for adults and children ages 12 and over – review all labeled directions and warnings prior to use. For multiple-symptom relief at night, choose Robitussin Maximum Strength Severe Multi-Symptom Cough, Cold + Flu Nighttime, and say goodbye to symptoms so you can sleep.

  • Brand: Robitussin
  • ASIN: B016A90V3K
  • UPC: 300318751183

Fur Goodness Sake Kennel Cough Medicine for Dogs - Organic Dog Cough Medicine for Colds & Allergies - Natural Kennel Cough Treatment with Mullein Leaf & Elderberry

Fur Goodness Sake Kennel Cough Medicine for Dogs

A coughing dog or cat means a lack of sleep for at least a week. Looking for a natural, safe & effective solution? We've got the perfect cat & dog cough remedy ... Our coughing drops are the BEST choice for holistic pet care! INGREDIENTS: Marshmallow Root, Mullein Leaf, Angelica Root, Calendula Flower, Elder Berry, Orange Peel 🐶 Herbal Blend Naturally Supports Respiratory Health Among Cats, Dogs, Rabbits, Horses & Other Pets Why give your cat or dog cough syrup that's full of confusing ingredients & chemicals? Harness the power of nature by treating your coughing pet with our liquid respiratory support for cats & dogs. It's made out of the purest herbs! 🐱 Safe, Gentle, Fast-Atcing Respiratory Support & Defense for Pets o NO Veterinary Prescription Needed Though blended using plant-based herbal extracts, our respiratory support supplements are just as effective when it comes to relieving a cough than those cat & dog cough meds prescribed by your vet. The formula is naturally strong. 🐰 Premium Quality Respiratory Support Formula Recommended by Veterinarians & Pet Care Professionals So many holistic & homeopathic veterinarians can't be wrong! Highly recommended, our respiratory syrup is the #1 pick among eco-smart pet parents. Your pets are family,...

  • Brand: Fur Goodness Sake
  • ASIN: B078WLQ6KM
  • UPC: 651973819030
Similar Cold Suppressant Results